News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: What medication was I given?


 saraholly818 - Sun Oct 21, 2007 7:47 pm

While getting stitches in the ER, the doctor wanted to give me Ativan to help me calm down. I had taken Ativan twice before and vomited both times, so she gave me something else. It was an injection into my arm muscle and I think it started with an "f" or maybe "ph"- does anyone know what that could be?
 Dr. Chan Lowe - Sun Oct 21, 2007 9:26 pm

User avatar Hi Saraholly818,

I can't be sure but it may have been a medication called fentanyl. This is a fast acting narcotic that also typically gives a little sleepiness as well.

Other than this medicine I cannot think of what it may have been.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here